# SDR GAIA01155OP

- Difficulty date: April 24, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 659021132
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 710 - TOL-MKE - AFTER TAKEOFF FROM TOL, THE FLIGHT CREW FOUND THAT THE LANDING GEAR HANDLE WUOLD NOT MOVE PASSED THE OFF POSITION TO THE UP POSITION WITHOUT BYPASSING THE AIR GROUND SAFETY SWITCH.  THE FLIGHT CREW DECIDED TO RETURN TO TOL.  AN UNEVENTFUL LANDING WAS MADE.  THE LANDING GEAR ACCY BOX WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS TESTED IAW THE B727 MM CH 32-09.  OPS CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
